# SDR ASAA2014050807886

- Difficulty date: May 8, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834256
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 312-328 RBL 11 IS CORRODED,  ACFT GROUNDED.  CORROSION FOUND TO BE 100 PERCENT MATERIAL LOSS.  R & R FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
